MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11426964
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.Device return expected.
 
Event or Problem Description
The reported feedback suggests that the failure of safety clamp fitment activation on removing set from lvp channel post use.
 
Additional Manufacturer Narrative
A 11426964 sample was received for investigation with residual fluid throughout; no packaging was received with the sample, however the customer indicates the affected lot number to be 19075574.Additionally an empty 100ml baxter nacl iv bag was received connected to the spike component to assist the investigation.A visual inspection did not identify any signs of damage or manufacturing defects which could have contributed to the customer's experience.Functional testing was performed by placing the set into an alaris system lvp module from bd stock and continuously opening and closing the pump door; in each instance the flow stop was noted to be correctly activated.The samples were then subjected to pressure testing while the flow stop was occluded; no fluid flow was noted to move beyond the flow stop in each instance.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot 19075574 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.It was not possible to confirm the root cause of the reported issue in this instance.Testing of the returned sample did not identify any product defects or quality deviations that could have contributed to the customer¿s experience.H3 other text : see section h.10.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9489702
Report Number9616066-2019-03697
Device Sequence Number296802
Product Code FPA
UDI-Device Identifier10885403232367
UDI-Public10885403232367
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2022
Device Model Number11426964
Device Catalogue Number11426964
Device Lot Number19075574
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1